On Hill's Equation with Piecewise Constant and Alternating Coefficient

Yükleniyor...
Küçük Resim

Tarih

2007

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Beykent Üniversitesi

Erişim Hakkı

Özet

In this paper we study the lengths of instability intervals of a Hill's equation having piecewise constant and alternating coefficient which tend to infinity. MSC: 34L20; 47EU5

Açıklama

Anahtar Kelimeler

Hill's equation, eigenvalue, stability

Kaynak

WoS Q Değeri

Scopus Q Değeri

Cilt

Sayı

Künye

Journal of Science and Technology 1 (1), 2007, 157-166

Bağlantı